# SDR USAAF01010

- Difficulty date: March 23, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

CLT-MEM - FLT 896 - A LOUD NOISE, WITH SUBSEQUENT VIBRATION AND METAL BURNING ODOR , WAS HEARD DURING FLIGHT.  THE FLIGHT DIVERTED TO CHA AND LANDED WITHOUT INCIDENT.  (M)
